# SDR UALA2008121506867

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD HORIZ SPAR FASTENER HOLES OUTBOARD END CRACKED.  REMOVED DAMAGE AND INSTALLED COMPOSITE REPAIR.
